cough-cold-icon
Bitter taste in mouth,bad odour,fatigue
Hello doctor.could you please assist.me like what could be the reason for bitter taste in mouth,bad odour from mouth , fatigue , constipation.could you please help to assist with details
89 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Consultation for detailed discussion is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +106
Consult with a doctor
Online now
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be due to anything ranging from gingivitis to Parkinson’s disease. Please discuss for proper diagnosis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dehydration I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to discuss ur complaint and symptoms in detail so we can help u with best solution to to ur problems.Please consult personally for ur personalized best care plan.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Could be due to dehydration or anemia Need more details Do you have fever, weight loss?
Next Steps
get cbc, thyroid profile, RBS. consult for further management and treatment
Health Tips
drink atleast 3L of water eat fruits and fiber rich food. syrup cremaffin plus 10 ml every night after food can be taken for constipation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can be due to dehydration Drink plenty of water
Next Steps
consult for proper evaluation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.